Works matching DE "INTEGERS"
Results: 5000
Do Motivational Strategies Improve the Effects of a Small-Group Math Intervention Program?
- Published in:
- Journal of Applied School Psychology, 2020, v. 36, n. 3, p. 235, doi. 10.1080/15377903.2019.1682735
- By:
- Publication type:
- Article
Some compactly supported Riesz wavelets associated to any Ed(2)(ℤ) dilation.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1391, doi. 10.1142/S0219530523500203
- By:
- Publication type:
- Article
Wellposedness and regularity of a variable-order space-time fractional diffusion equation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 615, doi. 10.1142/S0219530520500013
- By:
- Publication type:
- Article
Change of variable formulas for regularizing slowly decaying and oscillatory Cauchy and Hilbert transforms.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 369, doi. 10.1142/S0219530514500353
- By:
- Publication type:
- Article
LINEAR DIFFERENCE EQUATIONS WITH A TRANSITION POINT AT THE ORIGIN.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 1, p. 75, doi. 10.1142/S0219530513500371
- By:
- Publication type:
- Article
FLOCKING AND NON-FLOCKING BEHAVIOR IN A STOCHASTIC CUCKER-SMALE SYSTEM.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 1, p. 63, doi. 10.1142/S0219530513500255
- By:
- Publication type:
- Article
CHARACTERIZATION OF POLYNOMIALS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 2, p. 1350015-1, doi. 10.1142/S0219530513500152
- By:
- Publication type:
- Article
2D Frustrated Magnets: Reentrant Spin Glass and Large Coercive Field Observed in a Spin Integer Dimerized Honeycomb Lattice (Adv. Funct. Mater. 1/2021).
- Published in:
- Advanced Functional Materials, 2021, v. 31, n. 1, p. 1, doi. 10.1002/adfm.202170006
- By:
- Publication type:
- Article
Reentrant Spin Glass and Large Coercive Field Observed in a Spin Integer Dimerized Honeycomb Lattice.
- Published in:
- Advanced Functional Materials, 2021, v. 31, n. 1, p. 1, doi. 10.1002/adfm.202004744
- By:
- Publication type:
- Article
Editorial: special issue on machine learning for health and medicine.
- Published in:
- 2016
- By:
- Publication type:
- Editorial
Intuitionistic Fuzzy Interaction Hamy Mean Operators and Their Application to Multi-attribute Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2019, v. 28, n. 1, p. 197, doi. 10.1007/s10726-018-9601-y
- By:
- Publication type:
- Article
A delineation of new classes of exponential dispersion models supported on the set of nonnegative integers.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2024, v. 76, n. 4, p. 679, doi. 10.1007/s10463-024-00903-y
- By:
- Publication type:
- Article
High relative accuracy with some special matrices related to Γ and β functions.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 5, p. 1, doi. 10.1002/nla.2494
- By:
- Publication type:
- Article
High relative accuracy with matrices of q‐integers.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 5, p. 1, doi. 10.1002/nla.2383
- By:
- Publication type:
- Article
Procrustes problems and inverse eigenproblems for multilevel block α-circulants.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 5, p. 906, doi. 10.1002/nla.2060
- By:
- Publication type:
- Article
An efficient algorithm for clustered integer least squares problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 19, doi. 10.1002/nla.768
- By:
- Publication type:
- Article
Some heuristics about the ecosystem of mathematics research data.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 963, doi. 10.1002/pamm.201610460
- By:
- Publication type:
- Article
Analysis of two fully discrete spectral volume schemes for hyperbolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23072
- By:
- Publication type:
- Article
Some representations for the Drazin inverse of a modified matrix.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 505, doi. 10.1007/s10092-013-0098-0
- By:
- Publication type:
- Article
Topological constraints in 2D structural topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 1, p. 39, doi. 10.1007/s00158-020-02771-5
- By:
- Publication type:
- Article
Truss topology design and sizing optimization with guaranteed kinematic stability.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 1, p. 21, doi. 10.1007/s00158-020-02698-x
- By:
- Publication type:
- Article
Mixed-integer second-order cone programming for global optimization of compliance of frame structure with discrete design variables.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 2, p. 301, doi. 10.1007/s00158-016-1406-5
- By:
- Publication type:
- Article
Robust image steganography approach based on RIWT-Laplacian pyramid and histogram shifting using deep learning.
- Published in:
- Multimedia Systems, 2021, v. 27, n. 4, p. 651, doi. 10.1007/s00530-020-00665-6
- By:
- Publication type:
- Article
Group Connectivity in 3-Edge-Connected Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 743, doi. 10.1007/s00373-011-1067-5
- By:
- Publication type:
- Article
The Maximum Chromatic Index of Multigraphs with Given Δ and μ.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 717, doi. 10.1007/s00373-011-1068-4
- By:
- Publication type:
- Article
Graphs Containing Every 2-Factor.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 687, doi. 10.1007/s00373-011-1066-6
- By:
- Publication type:
- Article
Self-Complementary Non-Uniform Hypergraphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 615, doi. 10.1007/s00373-011-1070-x
- By:
- Publication type:
- Article
Elliptic equations with jumping nonlinearities involving high eigenvalues.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 861, doi. 10.1007/s00526-013-0603-y
- By:
- Publication type:
- Article
Topological minimal sets and existence results.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 523, doi. 10.1007/s00526-012-0526-z
- By:
- Publication type:
- Article
Complexity Effective Integer Frequency Offset and Sector Cell Detection Scheme for LTE Downlink System.
- Published in:
- Wireless Personal Communications, 2014, v. 75, n. 4, p. 2371, doi. 10.1007/s11277-013-1471-7
- By:
- Publication type:
- Article
Performance Evaluation of Underlay Cognitive Multi-hop Networks Over Nakagami- m Fading Channels.
- Published in:
- Wireless Personal Communications, 2013, v. 70, n. 1, p. 227, doi. 10.1007/s11277-012-0690-7
- By:
- Publication type:
- Article
Classification of Logarithms of Multidimensional Formal Groups in Local Fields.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 343, doi. 10.1007/s10958-016-3109-2
- By:
- Publication type:
- Article
Congruences on the Monoid of Monotone Injective Partial Self-Maps of L × ℤ with Cofinite Domains and Images.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 2, p. 139, doi. 10.1007/s10958-016-2962-3
- By:
- Publication type:
- Article
Fractional Factorials and Prime Numbers (A Remark on the Paper 'On Prime Values of Some Quadratic Polynomials').
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 1, doi. 10.1007/s10958-016-2949-0
- By:
- Publication type:
- Article
The Realizability Problem for the Values of the Length Function of Quasi-Commuting Matrix Pairs.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 761, doi. 10.1007/s10958-016-2940-9
- By:
- Publication type:
- Article
On the Chromatic Numbers of Integer and Rational Lattices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 687, doi. 10.1007/s10958-016-2806-1
- By:
- Publication type:
- Article
Degenerately Integrable Systems.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 769, doi. 10.1007/s10958-016-2738-9
- By:
- Publication type:
- Article
On Strong Indecomposability of the Dedekind Ring Localization.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 2, p. 158, doi. 10.1007/s10958-016-2708-2
- By:
- Publication type:
- Article
Almost Regular Decompositions of a Graph.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 6, p. 708, doi. 10.1007/s10958-016-2701-9
- By:
- Publication type:
- Article
Spectra of Total and Vector Frequencies of Third-Order Linear Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 3, p. 270, doi. 10.1007/s10958-015-2565-4
- By:
- Publication type:
- Article
Symmetric Polynomials and Nonfinitely Generated Sym(ℕ)-Invariant Ideals.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 505, doi. 10.1007/s10958-015-2329-1
- By:
- Publication type:
- Article
Pseudocompact Primitive Topological Inverse Semigroups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 1, doi. 10.1007/s10958-014-2087-5
- By:
- Publication type:
- Article
Representations of the Strong Endomorphism Monoid of Finite n-Uniform Hypergraphs.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 421, doi. 10.1007/s10958-014-2001-1
- By:
- Publication type:
- Article
On the Modular Computation of Gröbner Bases with Integer Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 722, doi. 10.1007/s10958-014-1964-2
- By:
- Publication type:
- Article
Incompressibility of Generic Torsors of Norm Tori.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 3, p. 302, doi. 10.1007/s10958-014-1857-4
- By:
- Publication type:
- Article
Lattices of Convex Subsets.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 771, doi. 10.1007/s10958-013-1616-y
- By:
- Publication type:
- Article
On convergents of certain values of Tasoev continued fractions associated with diophantine equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 498, doi. 10.1007/s10958-013-1411-9
- By:
- Publication type:
- Article
The Piltz's problem over a ring of matrices of second order with integer elements.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 4, p. 459, doi. 10.1007/s10958-013-1408-4
- By:
- Publication type:
- Article
The Hilbert Symbol of Polynomial Formal Groups.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 196, doi. 10.1007/s10958-013-1383-9
- By:
- Publication type:
- Article
Solving systems of linear equations with quasi-Toeplitz coefficient matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 1, p. 69, doi. 10.1007/s10958-013-1303-z
- By:
- Publication type:
- Article